# SDR CNQ2002F00001

- Difficulty date: June 4, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N96RX
- Make and model: Cessna 750
- Aircraft serial: 7500044
- Engine: Allsn AE3007C
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 675860013
- Condition: Corroded
- Location: Extinguish Sys
- Part time: 1,761 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN THE AUXILIARY POWER UNIT FIRE EXTINGUISHER DEPLOYMENT TUBE WAS REMOVED FOR MAINTENANCE, TECHNICIANS FOUND APPROXIMATELY THREE INCHES OF WATER IN THE VERTICALLY MOUNTED TUBE.  MINOR CORROSION WAS REMOVED BEFORE REINSTALLING THE TUBE.
